... took the first pill of the fifth month at 6pm (On schedule, we did not use a condom). I also got food poisoning that night, and my body has been fighting it for the last two weeks. Its been two weeks today and last night I had some breakthrough bleeding, but it only lasted a couple hours, and was a brownish discharge, with some red too. I also took my pill the day before my breakthrough bleeding two hours later than normal, at 8:30. I have taken every single pill at between 6 and 6:30(I have an alarm on my phone). Is pregnancy a possibility? Or could this be cause by stress? Ive taken two Clear Blue tests that both came up as negative, and I went to go see my doctor and he said i should be fine, but he ordered a urine test for my own reassurance. Should I be worried? Any responses ASAP would be SO helpful!!
Can breakthrough bleeding be caused by stress? My boyfriend and I had sex on July 10 at 1pm and I?
- 24 Jul 2013 by blondie108
- 24 Sep 2013
- sex, food, unprotected sex, food poisoning, breakthrough, poisoning, bleeding
Added 24 Jul 2013:
I have been under the most amount of stress I have ever experienced in my entire life, because i fear that pregnancy might e a possibility. My doctor put me on anxiety pills to help get me through until I get my period.
If you has vomiting a diarrhea, there is a possibility that the Pill was passing through your system without being fully absorbed and this may have led to some "withdrawal" bleeding. If July 10th was the last time you had sex and you got sick after and havent had sex since then I doubt that you are pregnant. Bleeding doesnt signal pregnancy anyway, the absence of bleeding signals pregnancy. Your Dr isnt worried so you should be either.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 2 answers
Posted 4 Jul 2014 • 1 answer
Posted 11 Jul 2014 • 1 answer
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 26 Jul 2016 • 0 answers